# SDR UALA2013070304670

- Difficulty date: July 2, 2013
- Submitted: July 7, 2013
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 66,221 hours, 23,215 cycles
- Engine: Pwa PW2040
- System (JASC): 2565 · Escape Slide
- Part: Proximity Sensor
- Condition: Failed
- Location: R3 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR SLIDE LIGHT INOPERATIVE WITH DOOR ARMED.  REPLACED R3 DOOR GIRT BAR PROXIMITY SENSOR IAW WDM 25-66-11.  OPS CHECKED GOOD.
